| Model Number |
DAT015 |
| Medical Device Problem Code |
Application Program Problem: Power Calculation Error (1473)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/21/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported following an intraocular lens implant procedure, the lens was again exchanged in a secondary procedure due to incorrect lens power.Additional information has been requested.
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received which states the replacement lens model has been provided.It was reported that a 22.0d lens was exchanged for a 22.0d lens but different model due to blurry vision.There is no reported defect or fault with the iol.